File Download

There are no files associated with this item.

Supplementary

Article: Sampling-interval-dependent stability for linear sampled-data systems with non-uniform sampling

TitleSampling-interval-dependent stability for linear sampled-data systems with non-uniform sampling
Authors
Issue Date2016
Citation
International Journal of Systems Science, 2016, v. 47 n. 12, p. 2893-2900 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/245067

 

DC FieldValueLanguage
dc.contributor.authorShao, H-
dc.contributor.authorLam, J-
dc.contributor.authorFENG, Z-
dc.date.accessioned2017-09-18T02:04:02Z-
dc.date.available2017-09-18T02:04:02Z-
dc.date.issued2016-
dc.identifier.citationInternational Journal of Systems Science, 2016, v. 47 n. 12, p. 2893-2900-
dc.identifier.urihttp://hdl.handle.net/10722/245067-
dc.languageeng-
dc.relation.ispartofInternational Journal of Systems Science-
dc.titleSampling-interval-dependent stability for linear sampled-data systems with non-uniform sampling-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.hkuros277587-
dc.identifier.volume47-
dc.identifier.issue12-
dc.identifier.spage2893-
dc.identifier.epage2900-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats